# SDR C2XA02BT055

- Difficulty date: September 21, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 14972
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTV---CO3389, DURING 5A INSPECTION MAINTENANCE FOUND EMERGENCY LIGHTS DO NOT COME ON IN AUTO MODE....REMOVED AND REPLACED #2 EMERGENCY LIGHT BATTERY POWER SUPPLY/CHARGER IAW EMB145 MM 33-50-04. OPS.CHECKED GOOD.
